# SDR SWAA2014051327905

- Difficulty date: March 29, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED AT STATION 540 TO STATION 550.  REPAIRED CREASE BEAM IAW EA.
